# SDR SWAA2024071105928

- Difficulty date: June 26, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,656 hours, 10,143 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Condition: Out Of Position
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE OF ELEVATOR LT P/N: 183A0103-29 FOUND BALANCE WEIGHTS P/N: 183A0210-15 (1EA) ON BAY 4; P/N: 183A0210-14 (1EA) ; P/N 69-53211-2 (2EA) ON BAY 3; P/N: 183A0210-14 (1EA) ON BAY 2 2024-384399 DURING WEIGHT AND BALANCE OF ELEVATOR LT P/N: 183A0103-29 FOUND BALANCE WEIGHTS P/N: 183A0210-15 (1EA) ON BAY 4 P/N: 183A0210-14 (1EA) P/N 69-53211-2 (2EA) ON BAY 3 P/N: 183A0210-14 (1EA) ON BAY 2 THIS BALANCE WEIGHTS<[01] MULTI-EFFECTIVE EA M-22-155-03766 (TCO-SWA-22-0356) COMPLETED;[02] MULTI-EFFECTIVE EA M-22-155-03766 (TCO-SWA-22-0356) COMPLETED;[03] CORRECTED STEP 1 MULTI-EFFECTIVE EA M-22-155-03766 (TCO-SWA-22-0356) COMPLETED
